# SDR AU000224

- Difficulty date: March 23, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Engine: Rotax ROTAX912
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 64323945
- Condition: Contaminated
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BOTH CARBURETORS CONTAMINATED BY LARGE AMOUNTS OF WHITE POWDER. LT CARBURETOR BOWL WATER CONTAMINATED. LT CARBURETOR NEEDLE RETAINING SPRING MISSING.
